# SDR ARWA9606039

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 576174814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP, NR 3 HINGE SLIDING COVER EXTERIOR TRACK IS BROKEN IN 2 PLACES.  BROKEN TRACK REMOVED AND REPLACED IAW DC-8 MM 27-51-3.
